Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



Matrix extensions and eigenvalue completions, the generic case

Authors: William Helton, Joachim Rosenthal and Xiaochang Wang
Journal: Trans. Amer. Math. Soc. 349 (1997), 3401-3408
MSC (1991): Primary 15A18; Secondary 93B60
MathSciNet review: 1432201
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we provide new necessary and sufficient conditions for the so-called eigenvalue completion problem.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (1991): 15A18, 93B60

Retrieve articles in all journals with MSC (1991): 15A18, 93B60

Additional Information

William Helton
Affiliation: Department of Mathematics, Universityof California at San Diego, La Jolla, California 92093-0112

Joachim Rosenthal
Affiliation: Department of Mathematics, University of Notre Dame, Notre Dame, Indiana 46556-5683

Xiaochang Wang
Affiliation: Department of Mathematics, Texas Tech University, Lubbock, Texas 79409-2013

Keywords: Eigenvalue completion, dominant morphism theorem, inverse eigenvalue problems
Received by editor(s): September 8, 1995
Received by editor(s) in revised form: March 14, 1996
Additional Notes: J. Rosenthal is supported in part by NSF grant DMS-9400965, and X. Wang is supported in part by NSF grant DMS-9500594.
Article copyright: © Copyright 1997 American Mathematical Society